Option pricing bounds in an α-stable security market

Janicki, A. W., Popova, I., Ritchken, P. H., Woyczynski, W. A. . Communications in Statistics: Stochastic Models 1997. 13 (4) :817-839

Locate this article in:

Bibtex

@article{CIS-236797,
  Author = {Janicki, A. W. and Popova, I. and Ritchken, P. H. and Woyczynski, W. A.},
  Title = {Option pricing bounds in an α-stable security market},
  Journal = {Communications in Statistics: Stochastic Models},
  Volume = {13},
  Number = {4},
  Year = {1997},
  Pages = {817--839},
  Keywords = {smile effect, Lévy stable process, special issue on Heavy tails and highly volatile phenomena}
}

Similar articles